# SDR HNAA0800230

- Difficulty date: July 13, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Wx Radar System
- Part time: 40,793 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RADAR SHOWED TX FLT IN FLIGHT AND WOULD NOT PAINT WEATHER.  AIR RETURN TO LGA.  MAINTENANCE REPLACED RADAR R/T OPS CHECK GOOD.  (S)
